# SDR CALA0200365

- Difficulty date: June 25, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 428-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO COMPARTMENT INTERCOSTAL CORRODED BETWEEN FS 428 AND 440 AT S29R. A REPAIR WAS INSTALLED IAW SRM 51-30-2 AND 51-30-5.
